# SDR P5CA2021101900398

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

INTERMITTENT LT FWD FUEL PUMP EICAS MSG DURING CLIMB OUT( PERFORMED OPERATIONAL CHECK REF AMM 28-22-00. OPS CHECKS GOOD AT THIS TIME. NO EICAS MESSAGE PRESENT AT THIS TIME )
